Polynomial estimates over exponential curves in C2

Shirali Kadyrov, Yershat Sapazhanov

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

For any complex α with non-zero imaginary part we show that Bernstein-Walsh type inequality holds on the piece of the curve { (ez, eα z): z∈ C}. Our result extends a theorem of Coman–Poletsky [6] where they considered real-valued α.

Original languageEnglish
Title of host publicationAlgebra, Complex Analysis, and Pluripotential Theory - 2 USUZCAMP, 2017
EditorsAzimbay Sadullaev, Zair Ibragimov, Utkir Rozikov, Norman Levenberg
PublisherSpringer New York
Pages93-99
Number of pages7
Volume264
ISBN (Print)9783030011437
DOIs
Publication statusPublished - Jan 1 2018
Event2nd USA-Uzbekistan Conference on Analysis and Mathematical Physics, 2017 - Urgench, Uzbekistan
Duration: Aug 8 2017Aug 12 2017

Other

Other2nd USA-Uzbekistan Conference on Analysis and Mathematical Physics, 2017
CountryUzbekistan
CityUrgench
Period8/8/178/12/17

Keywords

  • Bernstein-Walsh inequality
  • Exponential curves
  • Several complex variables

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Polynomial estimates over exponential curves in C<sup>2</sup>'. Together they form a unique fingerprint.

  • Cite this

    Kadyrov, S., & Sapazhanov, Y. (2018). Polynomial estimates over exponential curves in C2. In A. Sadullaev, Z. Ibragimov, U. Rozikov, & N. Levenberg (Eds.), Algebra, Complex Analysis, and Pluripotential Theory - 2 USUZCAMP, 2017 (Vol. 264, pp. 93-99). Springer New York. https://doi.org/10.1007/978-3-030-01144-4_8